MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC EVHHEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC EVHHEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported they were using the vasoview hemopro 2 (w/vasoshield) to harvest the saphenous vein.After the dissection process was completed, the harvester started to perform branch ligation.After cutting several branches, the device stopped working.Even thought the device was not used long and was not activated for an extended period, the harvester assumed that the device had overheated.Therefore, the harvester waited at least 45 seconds before using the device again.However, from this time on the device would intermittently work with no obvious reason for the device failing to activate.In other words, the device would not always activate when the toggle was pulled.The case was finished using the same device with no adverse outcomes to the patient.Due to the intermittent activation, there was a slight surgical delay of about 3 to 5 minutes to complete the harvest.
 
Additional Manufacturer Narrative
Trackwise - (b)(4).Updated field: b1, b4, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.The device was returned to the factory for evaluation on 06/12/2025.An investigation was conducted on 6/1/29025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws or the intact heater wire.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use (ifu) with a reference cable, adapter and reference power supply at level 3.0.The device turned on and an audible sound was heard when activating the toggle.The device passed the pre-cautery test.It produced visible steam and heat during ten (10) 3-second activations.The device was tested for the safety shut down system as the device would turn on, and produced visible steam.An activation and transection capability test was performed over four (04) repetitions using "max life test method stm2048073.The device successfully transected tissue five (5) times.The jaws were gently cleaned of debris and char with a saline and gauze pad as indicated in the direction for use (cv000008979).A temperature and resistance test was conducted to evaluate the device function per hemopro 2 final test 90523436.The resistance value was measured at.68 ohms which is within specification.The device passed the temperature measurements test.The displayed temperature increased and turned green within the 2 second specified timeframe.Based on the returned condition of the device as well as the evaluation results, the reported failure ""intermittent continuity" was not confirmed.The lot # 3000463127 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
EVHHEMOPRO 2 W/VASOSHIELD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22359153
Report Number2242352-2025-0000757
Device Sequence Number18142063
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000463127(17)270314
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000463127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT MEDICAL PRODUCTS WERE USED.
Patient SexUnknown